# SDR DALA2018060803901

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,439 hours, 20,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT QRO, CORROSION WAS FOUND AFFECTING SEVERAL AREAS OF CHORD-OUTER 141A8240-11 (M/F BAC1514-1732, 7075-T73 EXTRUSION PER QQ-A-200/11) BETWEEN BS 294.50 - 325.38 AT E-E- COMPARTMENT. MAINTENANCE REPAIRED PER ERA 569274-14.
